# SDR RJEF20150513001

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Engine: Ge CF3410E6
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 1701321D
- Part serial: 2127
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AS FLIGHT TAI 536, THE PILOT REPORTED DC BUS 2 OFF DUE TO TR 2 FAILURE.  IAW FIM 24-31-00-810-806-A & AMM 24-21-19-000 400-801-A THE GCU NR 2 WAS REPLACED.  THE APPLICABLE OPERATIONAL TEST PERFORMED WITH NO FAILURE MSGS.  ONCE THE CORRECTIVE MX ACTIONS WERE COMPLETED, THE ACFT WAS RETURNED INTO SERVICE.
